Iowa, 2015

Blizzard and Winter Storm in Iowa, December 28 to 29, 2015

December 28 to 29, 2015 · NWS DVN · 21 events in 21 counties and zones

A potent low pressure system tracked from eastern Oklahoma and Missouri into northern Illinois and the Great Lakes region, from December 28th to the early morning hours of the 29th. An unseasonably warm and moist airmass interacted with the system to produce heavy mixed precipitation across eastern Iowa.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A potent low pressure system tracked from eastern Oklahoma and Missouri into northern Illinois and the Great Lakes region, from December 28th to the early morning hours of the 29th. An unseasonably warm and moist airmass interacted with the system to produce heavy mixed precipitation across eastern Iowa. Thundersnow was reported in some areas, as well as heavy snow, sleet accumulations up to 2-4 inches, and a glaze ice amounts over a quarter inch. The ice and strong winds gusting to 50 mph resulted in widespread downed trees and powerlines, and power outages. The hardest hit areas, with glaze ice amounts of 1/4-1/2 inch, were located in southeastern Iowa. The highest amounts of combined snow and sleet, in the 5-7 inch range, occurred west and north of a line from Brighton, IA in Washington County, to Cedar Rapids, Anamosa, and Dubuque Iowa.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Dec 27, 11:59 PM CST, 31 minutes earlier.

Area forecast discussion, Dec 27, 11:59 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1159 PM CST SUN DEC 27 2015

.UPDATE...
ISSUED AT 1144 PM CST SUN DEC 27 2015

DURING THE FIRST PHASE OF THIS WEATHER EVENT...BE PREPARED FOR
HEAVY SLEET MONDAY MORNING FOR MOST OF EASTERN IOWA...WESTERN
ILLINOIS...AND NORTHEAST MISSOURI...AND A TRANSITION TO FREEZING
RAIN ALONG AND SOUTH OF HIGHWAY 34. ADDITIONALLY...EASTERLY WINDS
WILL INCREASE AND GUST OVER 40 MPH.

SOME OF THE TRENDS IN THE 00Z/12.28 GUIDANCE...SUCH AS THE
NAM/GFS/NMM...HAVE BEEN TO COOL THE THERMAL RIDGE ALOFT
SLIGHTLY...INITIAL FORECAST CHANGES WERE MADE TO INCREASE SLEET
CHANCES/COVERAGE AND DECREASE OVERALL POTENTIAL FOR FREEZING RAIN.
THESE GRID CHANGES HAVE BEEN REFLECTED IN THE UPDATED TEXT OF THE
CURRENT WINTER WEATHER HEADLINES...WITH A SOUTHWARD SHIFT OF THE
MAIN FREEZING RAIN ZONE AS IT LOOKS LIKE SLEET WILL BE THE
DOMINATE WINTRY PRECIPITATION TYPE.

AS SFC TEMPS WARM INTO THE MID 30S ALONG AND EAST OF THE
MISSISSIPPI RIVER DURING THE AFTN...AND TO THE SOUTH OF HIGHWAY
30...A CHANGEOVER TO A PERIOD OF PLAIN RAIN IS POSSIBLE AND MORE
LIKELY THE FURTHER SOUTH YOU GO...WHICH IS GOOD NEWS FOR AREAS
THAT RECEIVE ICE ACCUMULATION MONDAY MORNING.

&&

.SYNOPSIS...
ISSUED AT 405 PM CST SUN DEC 27 2015

WIDESPREAD CLOUDS REMAINED IN PLACE ACROSS THE AREA DURING THE
AFTERNOON WITH A BRISK NORTH WIND KEEPING TEMPERATURES IN THE 30S.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 405 PM CST SUN DEC 27 2015

MAIN FORECAST FOCUS CONTINUES TO BE DETAILS OF PRECIPITATION
TYPE/TRENDS/AMOUNTS AND HEADLINES FOR TONIGHT THROUGH MONDAY.

HAVE UPGRADED WINTER STORM WATCH TO A WINTER STORM WARNING FOR
MOST OF THE FORECAST AREA...WITH A FREEZING RAIN ADVISORY ACROSS
THE SOUTH. THERE WAS SOME CONSIDERATION OF AN ICE STORM
WARNING...BUT DUE TO THE ONGOING UNCERTAINTY ON THE EXACT AXIS OF
HEAVIEST FREEZING RAIN...DECIDED TO HOLD OFF. LATER SHIFTS CAN
REEVALUATE AS NEEDED.

SYNOPTIC SCALE MODELS HAVE CONVERGED ON SIMILAR TIMING
FOR PRECIPITATION ONSET NEAR OR SHORTLY AFTER MIDNIGHT TONIGHT IN
THE SOUTHERN COUNTIES. COMPARED TO PREVIOUS FORECAST...HAVE
ADJUSTED AXIS OF HEAVIEST ICE ACCUMULATIONS A BIT FARTHER NORTH
DUE TO RELATIVELY QUICK SURFACE WARMING ACROSS THE SOUTH. AMOUNTS
UP TO A HALF INCH NOW EXPECTED FROM FAIRFIELD...TO THE QUAD CITIES
AND PRINCETON. COMBINATION OF ICE/SLEET/SNOW AND WINDS GUSTING
TO 45 MPH MEANS DOWNED LIMBS AND POWER LINES AND ASSOCIATED POWER
OUTAGES ARE STILL A BIG CONCERN. PRECIPITATION INTENSITY MAY LEAD
TO MORE ROAD SURFACE RUNOFF THAN ACTUAL ICE ACCUMULATION AT
TIMES...BUT PERIODS OF SIGNIFICANT ICING ARE STILL EXPECTED. HAVE
MAINTAINED SNOWFALL FORECAST VERY CLOSE TO PREVIOUS...WITH 3 TO 6
INCH AMOUNTS NORTHWEST OF A LINE FROM IOWA CITY TO GALENA. LESSER
AMOUNTS OF ICE ARE EXPECTED IN THE FAR NORTHWEST...BUT WARNING
STILL WARRANTED DUE TO MULTIPLE ELEMENTS AND IMPACTS. IN THE FAR
SOUTH...INITIAL SLEET OVERNIGHT IS EXPECTED TO CHANGE QUICKLY TO
FREEZING RAIN BEFORE SURFACE TEMPS WARM IN THE AFTERNOON. ICE
AMOUNTS ARE EXPECTED TO BE A QUARTER INCH OR LESS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 405 PM CST SUN DEC 27 2015

MONDAY NIGHT THROUGH NEXT SUNDAY...

FORECAST FOCUS ON WALKING OUT THE WINTER STORM MONDAY NIGHT THEN
ANOTHER CHANCE OF LIGHT SNOW ESPECIALLY WEDNESDAY MORNING. THIS WILL
BE FOLLOWED BY DRY BUT VERY COLD TEMPERATURES.

MONDAY NIGHT AND TUESDAY...STRONG STORM SYSTEM WILL BE LIFTING INTO
SOUTHERN WI MONDAY NIGHT AND THEN INTO THE NORTHERN GREAT LAKES ON
TUESDAY. COLDER AIR WRAPPING AROUND THE STORM WILL KEEP
PRECIPITATION IN THE FORM OF ALL SNOW MONDAY EVENING WITH ADDITIONAL
ACCUMULATIONS OF UP TO 2 INCHES ACROSS THE CWA. WINDS WILL BE
DIMINISHING AS THE EVENING PROGRESSES. AFTER MIDNIGHT SCATTERED
LIGHT SNOW OR FLURRIES MAY MIX WITH PATCHY FREEZING DRIZZLE AS
FORECAST SOUNDINGS INDICATE MID LEVEL DRYING AND WE LOSE THE
INTRODUCTION OF ICE ALOFT. TUESDAY LOOKS DRY BUT CLOUDY.

TUESDAY NIGHT AND WEDNESDAY...A SHORT WAVE IN THE FLOW MAY BRING A
CHANCE OF LIGHT SNOW ESPECIALLY WEDNESDAY MORNING. FORECAST
SOUNDINGS DO MOISTEN UP THE COLUMN INCLUDING IN THE DENDRITIC GROWTH
ZONE. THEREFORE A FEW HOURS OF STEADY LIGHT SNOW IS POSSIBLE AND
POPS MAY NEED TO BE RAISED. FOR NOW ACCUMULATIONS SHOULD BE LESS
THAN AN INCH BUT THIS WILL NEED TO BE RE-EVALUATED BY LATER
SHIFTS...ESPECIALLY IF FORCING AND MOISTURE INCREASES.

THURSDAY THROUGH SUNDAY...MAINLY DRY BUT VERY COLD WITH A NORTHWEST
TO NORTHERLY FLOW OUT OF THE ARCTIC. DEPENDING ON SNOW DEPTH THESE
TEMPERATURES IN THE GRIDS MAY NOT BE COLD ENOUGH. FOR WE WILL HAVE
HIGHS IN THE TEENS AND 20S WITH LOWS IN THE SINGLE DIGITS AND TEENS.
SOME MODERATION IS EXPECTED OVER THE WEEKEND WITH HIGHS PUSHING TO
FREEZING IN SOME AREAS. AO/NAO ANOMALIES TREND NEGATIVE WHILE THE
PNA TRENDS POSITIVE FOR AT LEAST THE NEXT WEEK. THIS SUGGESTS NEAR
NORMAL TO BELOW NORMAL TEMPERATURES FOR A WHILE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1144 PM CST SUN DEC 27 2015

MAJOR WINTER STORM TO BRING DETERIORATING CONDITIONS BEGINNING
MONDAY MORNING.

MIXED PRECIP IS FORECAST TO REACH KBRL AROUND 08Z/MONDAY...10Z
AT KMLI...11Z AT KCID...AND 13Z AT KDBQ. CIGS WILL LOWER QUICKLY
TO IFR DURING THE MORNING...THEN LIFR BY LATE MORNING. VSBYS WILL
BE LOWEST...UNDER 1SM...DURING HEAVY SLEET WHICH MAY MIX WITH
SNOW AT KCID/KDBQ IN THE MORNING TO EARLY AFTN. TRANSITION TO
FREEZING RAIN IS LIKELY AT KBRL/KMLI DURING THE LATE MORNING TO
MIDDAY TIME FRAME WHEN VSBYS SHOULD IMPROVE SLIGHTLY TO IFR.

SNOW/SLEET ACCUMULATIONS ARE FORECAST TO BE HIGHEST AT KCID/KDBQ
AND COULD REACH THE 3-5 INCH RANGE. FURTHER SOUTH...1-2 INCHES IS
FORECAST AT KMLI WITH LESS THAN 1 INCH AT KBRL. ICE ACCUMULATIONS
OF FREEZING RAIN ARE MOST LIKELY AT KBRL/KMLI...POTENTIALLY IN
THE QUARTER TO HALF INCH RANGE.

ANOTHER MAJOR FACTOR ON MONDAY WILL BE THE VERY STRONG EASTERLY
WINDS SUSTAINED AT 25-30 KTS...GUSTING NEAR 40 KTS. UTTECH

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WINTER STORM WARNING FROM 6 AM MONDAY TO 6 AM CST TUESDAY FOR
     BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JOHNSON-JONES-LINN-MUSCATINE-SCOTT.

     WINTER STORM WARNING UNTIL MIDNIGHT CST MONDAY NIGHT FOR DES
     MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-
     WASHINGTON.

IL...WINTER STORM WARNING FROM 6 AM MONDAY TO 6 AM CST TUESDAY FOR
     BUREAU-CARROLL-HENRY IL-JO DAVIESS-PUTNAM-ROCK ISLAND-
     STEPHENSON-WHITESIDE.

     WINTER STORM WARNING UNTIL MIDNIGHT CST MONDAY NIGHT FOR
     HENDERSON-MERCER-WARREN.

     FREEZING RAIN ADVISORY UNTIL 6 PM CST MONDAY FOR HANCOCK-
     MCDONOUGH.

MO...FREEZING RAIN ADVISORY UNTIL 6 PM CST MONDAY FOR CLARK-SCOTLAND.

&&

UPDATE...UTTECH
SYNOPSIS...RP KINNEY
SHORT TERM...RP KINNEY
LONG TERM...HAASE
AVIATION...UTTECH
Hazardous weather outlook, Dec 27, 4:18 PM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 PM CST SUN DEC 27 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-282230-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
418 PM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A STRONG WINTER STORM WILL IMPACT THE OUTLOOK AREA FROM LATE THIS
EVENING AND OVERNIGHT...ESPECIALLY SOUTH OF HIGHWAY 30.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG WINTER STORM WILL IMPACT THE OUTLOOK AREA MONDAY INTO
MONDAY NIGHT. A WINTER STORM WARNING AND FREEZING RAIN ADVISORY
IS IN EFFECT. SEE OUR WINTER WEATHER PRODUCTS FOR DETAILS.

THERE IS A CHANCE OF SNOW ON WEDNESDAY WITH MINOR ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. HOWEVER...REPORTS
OF FREEZING RAIN...SLEET AND SNOW AMOUNTS WOULD BE APPRECIATED
TONIGHT AND MONDAY.

HAASE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 winter storm, 5 heavy snow, 1 blizzard. Local standard time, as filed.

Winter Storm, Lee

When
December 28, 12:30 AM CST to 7:00 PM CST
Where
Lee forecast zone
Reported by
Law Enforcement
Coordinates
40.642, -91.479 (the zone’s center; the record gives no point)

A mix of sleet and freezing rain fell through the event. There was a light glaze on paved surfaces. There were also reports of 300 to 400 customers without power in Fort Madison.

Winter Storm, Van Buren

When
December 28, 1:00 AM CST to 7:00 PM CST
Where
Van Buren forecast zone
Reported by
COOP Observer
Coordinates
40.753, -91.950 (the zone’s center; the record gives no point)

A COOP Observer in Keosauqua reported 2.5 inches of sleet. Trained spotter reports in neighboring counties were about a quarter of an inch of ice before the changeover to sleet.

Winter Storm, Des Moines

When
December 28, 2:00 AM CST to 7:00 PM CST
Where
Des Moines forecast zone
Reported by
Trained Spotter
Coordinates
40.923, -91.181 (the zone’s center; the record gives no point)

Trained spotters reported between 0.20 and 0.25 inches of ice accumulation on the morning of December 28th. Ice was accumulating on trees. Several branches and small trees were down in the county. The largest branches were 4 to 5 inches in diameter. In addition to the freezing rain, a trained spotter reported an inch of sleet in Burlington.

Winter Storm, Jefferson

When
December 28, 2:00 AM CST to 7:00 PM CST
Where
Jefferson forecast zone
Reported by
COOP Observer
Coordinates
41.032, -91.949 (the zone’s center; the record gives no point)

The COOP observer in Fairfield reported 2.3 inches of sleet. There were no reports of ice accumulations.

Winter Storm, Henry

When
December 28, 2:00 AM CST to 7:00 PM CST
Where
Henry forecast zone
Reported by
COOP Observer
Coordinates
40.988, -91.544 (the zone’s center; the record gives no point)

The COOP observer in Mount Pleasant reported 2.5 inches of sleet.

Winter Storm, Keokuk

When
December 28, 3:00 AM CST to 9:00 PM CST
Where
Keokuk forecast zone
Reported by
COOP Observer
Coordinates
41.337, -92.179 (the zone’s center; the record gives no point)

The COOP observer in Sigourney reported 4.0 inches of sleet and snow.

Winter Storm, Washington

When
December 28, 3:00 AM CST to 9:00 PM CST
Where
Washington forecast zone
Reported by
COOP Observer
Coordinates
41.336, -91.718 (the zone’s center; the record gives no point)

The COOP observer in Brighton reported freezing rain that changed over to a mix of sleet and snow. They estimated 0.20 to 0.30 inches of freezing rain accumulation and snow and sleet accumulation of 5.0 inches.

Winter Storm, Muscatine

When
December 28, 3:00 AM CST to 9:00 PM CST
Where
Muscatine forecast zone
Reported by
Trained Spotter
Coordinates
41.484, -91.113 (the zone’s center; the record gives no point)

Trained spotters reported 1.5 to 3.0 inches of sleet across Muscatine County.

Winter Storm, Iowa

When
December 28, 4:00 AM CST to 10:00 PM CST
Where
Iowa forecast zone
Reported by
Trained Spotter
Coordinates
41.686, -92.065 (the zone’s center; the record gives no point)

Trained spotter reports of snow ranged from 4.3 inches on the northwest side of Parnell to 7.2 inches in Atkins which is in Benton County.

Winter Storm, Johnson

When
December 28, 4:00 AM CST to 10:00 PM CST
Where
Johnson forecast zone
Reported by
COOP Observer
Coordinates
41.672, -91.588 (the zone’s center; the record gives no point)

COOP Observer and trained spotters reported a snow and sleet accumulation between 3.0 inches in Iowa City and North Liberty to 3.5 inches 1 west of Elmira.

Blizzard, Cedar

When
December 28, 4:00 AM CST to December 29, 12:00 AM CST
Where
Cedar forecast zone
Reported by
COOP Observer
Coordinates
41.772, -91.132 (the zone’s center; the record gives no point)

The COOP Observer in Lowden reported 5.0 inches of sleet and snow.

Winter Storm, Scott

When
December 28, 4:00 AM CST to December 29, 12:00 AM CST
Where
Scott forecast zone
Reported by
Official NWS Observations
Coordinates
41.637, -90.623 (the zone’s center; the record gives no point)

Trained spotters reports ranged from 2.0 inches near Walcott to 3.8 inches 1 mile northwest of Davenport. The official NWS observation at the Davenport Municipal Airport was 3.6 inches. A trained spotter reported a quarter of an inch of ice accumulation in Walcott before precipitation changed over to sleet.

Heavy Snow, Benton

When
December 28, 5:00 AM CST to 10:00 PM CST
Where
Benton forecast zone
Reported by
Trained Spotter
Coordinates
42.080, -92.066 (the zone’s center; the record gives no point)

Snowfall reports in Benton County ranged from 6.0 inches by a COOP Observer in Vinton and a trained spotter in Belle Plaine to 7.2 inches on the southeast side of Atkins.

Heavy Snow, Jones

When
December 28, 5:00 AM CST to December 29, 10:00 PM CST
Where
Jones forecast zone
Reported by
Trained Spotter
Coordinates
42.121, -91.131 (the zone’s center; the record gives no point)

A combination of snow and sleet fell across Jones County which ranged from 4.8 inches at Olin to 6.0 inches 2 miles south southwest of Anamosa, Monitcello, and Center Junction.

Winter Storm, Linn

When
December 28, 5:00 AM CST to 10:00 PM CST
Where
Linn forecast zone
Reported by
Trained Spotter
Coordinates
42.079, -91.599 (the zone’s center; the record gives no point)

Trained spotter reports ranged from 3.3 inches near Beltram to 5.4 inches at Springville to 6.7 inches at Palo.

Winter Storm, Clinton

When
December 28, 5:00 AM CST to December 29, 2:00 AM CST
Where
Clinton forecast zone
Reported by
COOP Observer
Coordinates
41.898, -90.532 (the zone’s center; the record gives no point)

The COOP Observer in Clinton reported 2.5 inches of sleet.

Winter Storm, Louisa

When
December 28, 5:00 AM CST to 10:00 PM CST
Where
Louisa forecast zone
Reported by
Unknown
Coordinates
41.219, -91.260 (the zone’s center; the record gives no point)

Freezing rain fell during the morning and transitioned to sleet later in the day.

Heavy Snow, Buchanan

When
December 28, 6:00 AM CST to 10:00 PM CST
Where
Buchanan forecast zone
Reported by
Trained Spotter
Coordinates
42.471, -91.838 (the zone’s center; the record gives no point)

Trained spotter reports in Buchanan County reported between 6 inches 1 mile east of Independence to 7.5 inches at Hazelton.

Heavy Snow, Delaware

When
December 28, 6:00 AM CST to December 29, 2:00 AM CST
Where
Delaware forecast zone
Reported by
Trained Spotter
Coordinates
42.471, -91.367 (the zone’s center; the record gives no point)

A trained spotter reported 6.0 inches of snow mile south of Edgewood in Delaware County.

Heavy Snow, Dubuque

When
December 28, 6:00 AM CST to December 29, 4:00 AM CST
Where
Dubuque forecast zone
Reported by
Official NWS Observations
Coordinates
42.469, -90.882 (the zone’s center; the record gives no point)

The official NWS observation taken at the Dubuque Regional Airport was 6.8 inches of sleet and snow.

Winter Storm, Jackson

When
December 28, 6:00 AM CST to December 29, 3:00 AM CST
Where
Jackson forecast zone
Reported by
COOP Observer
Coordinates
42.172, -90.574 (the zone’s center; the record gives no point)

The COOP Observer near Maquoketa reported 6.0 inches of snow and sleet.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2015Every state in 2015This day in weather historyWarnings in Iowa, December 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 613171, 613137, 613129, 613162, 613168, 613176, 613177, 613187, 612991, 613178, 613186, 613189, 612084, 612086, 613180, 613185, 613190, 612083, 612085, 613182, 613183.